# SDR DALA2024082608457

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 GOUGE SHEAR TIE AFT FRAME 29 LOCATED BETWEEM STR41L TO STR42L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOC.AFT FRAME 29 LOCATED BETWEEN STR41L TO STR42L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (0517867)
